Smoothing Methods for Nonlinear Complementarity Problems

Abstract : In this paper, we present a new smoothing approach to solve general nonlinear complementarity problems. Under the P0 condition on the original problems, we prove some existence and convergence results . We also present an error estimate under a new and general monotonicity condition. The numerical tests confirm the efficiency of our proposed methods.
Type de document :
Article dans une revue
Journal of Optimization Theory and Applications, Springer Verlag, 2014, 160 (3), pp.711-729. 〈10.1007/s10957-013-0398-1〉
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00464870
Contributeur : Mounir Haddou <>
Soumis le : vendredi 28 juin 2013 - 08:16:00
Dernière modification le : vendredi 16 novembre 2018 - 01:32:27
Document(s) archivé(s) le : mercredi 5 avril 2017 - 04:20:24

Fichier

HM.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Mounir Haddou, Patrick Maheux. Smoothing Methods for Nonlinear Complementarity Problems. Journal of Optimization Theory and Applications, Springer Verlag, 2014, 160 (3), pp.711-729. 〈10.1007/s10957-013-0398-1〉. 〈hal-00464870v3〉

Partager

Métriques

Consultations de la notice

431

Téléchargements de fichiers

416